MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 201102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was returned to stryker sustainability solutions for an evaluation.A review of the device history record indicates the device met all inspection and test criteria prior to release.The device was visually inspected and a kink was found distal to the transition point.The device was functionally inspected and found to have electrical isolation failure.Therefore, the most likely root cause is electrical isolation failure as a result of mishandling, including shipping and storage conditions, subsequent to distribution from stryker.Inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.Electrical performance could be affected if the proximal handle, pig tail or cable connector are immersed in fluids.Confirm that the thumbknob is pulled back completely before insertion and that the loop-contraction mechanism is not activated, ensuring minimal tension to the nitinol loop.Adjust the loop diameter with the handle grip.Contract the loop by rotating the handle to the right, relax/expand the loop by rotating the handle to the left.Adjust the radius of curvature as necessary by manipulating the thumbknob.Curve the catheter tip by pushing the thumbknob forward; straighten the catheter tip by pulling the thumbknob back.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that there was noise on the device.There was no patient injury, medical intervention, or extended procedure time reported.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS PHOENIX
10232 s. 51st st.
phoenix AZ 85044
MDR Report Key5981098
Report Number0002090040-2016-00011
Device Sequence Number888647
Product Code NLH
UDI-Device Identifier00885825003869
UDI-Public00885825003869
Combination Product (Y/N)N
PMA/510(K) Number
K030187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201102
Device Catalogue Number201102CO
Device Lot Number2923186SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2016
Initial Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1